# SDR QMLA2024090920110

- Difficulty date: August 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N132HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 9,939 hours, 27,173 cycles
- Engine: Pwa PW206B
- Engine time: 2,292 hours, 2,194 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 9,939 hours, 27,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND RH SIDE OF FRAME FIVE LOWER SHEET EXTENDING APPROXIMATELY 1.18 . CRACK WAS FOUND DURING 500 HOUR AIRFRAME INSPECTION.
